Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



A matrix inverse

Author: D. M. Bressoud
Journal: Proc. Amer. Math. Soc. 88 (1983), 446-448
MSC: Primary 33A30; Secondary 05A17
MathSciNet review: 699411
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: George Andrews has demonstrated that the Bailey transform is equivalent to the inversion of an infinite-dimensional matrix whose entires are rational functions in $ q$. We generalize this inversion by introducing an extra parameter which brings much greater symmetry.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 33A30, 05A17

Retrieve articles in all journals with MSC: 33A30, 05A17

Additional Information

Article copyright: © Copyright 1983 American Mathematical Society